Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Long lasting lower back problem, given Arcoxia for pain. Numbness in left calf, struggling to walk. What to do ?

Hello, I ve had lower back problem for around 7 years i ve never had a x-ray or CT / MIR scan done and all my GP gives me that helps is Arcoxia this has always helped, however I had a pack pain 14days ago now I have numbness in my left bucket my calf is tight and numbness down the side of my toes and big toe, I am struggling to walk at any pace.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Thanks for writing in.

Your symptoms can be due to pinching of nerves in the lower back and along its passage to the left leg. This is known as sciatica. Please consult orthopedician and get diagnosis confirmed. They may ask you to get X rays done to look for any possibly nerve pinching. Taking rest and doing exercises as suggested by a physiotherapist are recommended.

Hope this helps
Answered: Mon, 25 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor